# SDR C2XA03SH515

- Difficulty date: December 26, 2003
- Submitted: December 27, 2003
- Operation: Air carrier
- Aircraft: N28529
- Make and model: Emb EMB-135LR
- Aircraft serial: 145512
- Aircraft time: 4,349 hours, 3,995 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 14526850401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE APU FIREWALL WAS FOUND TO CRACKED.  MAINTENANCE REMOVED THE DAMAGED AREA AND INSTALLED A DOUBLER REPAIR IAW EMB 135 SRM 53-32-13.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
